# SDR CHQA20120906327

- Difficulty date: September 6, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 27,096 hours, 19,164 cycles
- Engine: Allsn AE3007A
- Engine time: 22,325 hours, 19,164 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, A PATCH REPAIR BETWEEN FRAME 16 AND FRAME 18 AND STRINGERS 20L AND 21L WAS COMPLETED IN ACCORDANCE WITH ETD 2012-145-012320A DETAILS E AND F.
